S

  • Sahu.Nabin Weaving K-frames in Hilbert C*-modules [ Vol.13, Issue 4 - Autumn Year 2024]
  • Samadifam.Ali Topological vector space derived from a (Tallini) topological hypervector space [ Vol.13, Issue 2 - Spring Year 2024]
  • Shahhosseini.Mohsen New lower bound for numerical radius for off-diagonal $2\times 2$ matrices [ Vol.13, Issue 1 - Winter Year 2024]
  • Shahhosseini.Mohsen Further inequalities for the numerical radii of Hilbert space operators [ Vol.13, Issue 4 - Autumn Year 2024]
  • SHAHRIARI.SHAHRIAR Star graphs for torsion elements in multiplication modules [ Vol.13, Issue 2 - Spring Year 2024]
  • Shehu Shagari.Mohammed Fixed point results of hybrid-type $F$-contractions [ Vol.13, Issue 2 - Spring Year 2024]
  • Sorouhesh.Mohammad Reza Further inequalities for the numerical radii of Hilbert space operators [ Vol.13, Issue 4 - Autumn Year 2024]